Department of Mathematics and Systems Analysis

Research groups

Selected recent publications

2016 or later

  • S. Armstrong, T. Kuusi and J.-C. Mourrat, The additive structure of elliptic homogenization, Invent. Math. (to appear). Preprint (PDF)
  • J. Korvenpää, T. Kuusi and G. Palatucci, Fractional superharmonic functions and the Perron method for nonlinear integro-differential equations, Math. Ann. (to appear). Preprint (PDF)
  • J. Kinnunen, P. Lindqvist and T. Lukkari, Perron's method for the porous medium equation, J. European Math. Soc. 18 (2016), 1711-1736. Preprint (PDF)
  • J. Kinnunen and O. Saari, Parabolic weighted norm inequalities and partial differential equations, Anal. PDE 9 (2016). 1711-1736, Preprint (PDF)
  • S. Armstrong, A. Gloria and T. Kuusi, Bounded correctors in almost periodic homogenization, Arch. Rat. Mech. Anal. 222 (2016), 393-426. Preprint (PDF)
  • L. Berkovits, J. Kinnunen, J. M. Martell, Oscillation estimates, self-improving results and good-lambda inequalities, J. Funct. Anal. 270 (2016), 3559-3590. Preprint (PDF)
  • H. Hakkarainen, J. Kinnunen, P. Lahti and P. Lehtelä, Relaxation and integral representation for functionals of linear growth on metric measure spaces, Anal. Geom. Metr. Spaces 4 (2016), 288-313. Preprint (PDF)

2015

  • T. Heikkinen, J. Kinnunen, J. Korvenpää and H. Tuominen, Regularity of the local fractional maximal function, Ark. Mat. 53 (2015), no. 1, 127-154. Preprint (PDF)
  • A. Björn, J. Björn, U. Gianazza and M. Parviainen, Boundary regularity for degenerate and singular parabolic equations, Calc. Var. Partial Differential Equations 52 (2015), 797-827. Preprint (PDF)
  • R. Korte, P. Lahti and N. Shanmugalingam, Semmes family of curves and a characterization of functions of bounded variation in terms of curves. Calc. Var. Partial Differential Equations 54 (2015), 1393-1424. Preprint (PDF)
  • T. Kuusi, G Mingione and Y. Sire: Nonlocal equations with measure data. Comm. Math. Phys. 337 (2015), 1317-1368. Preprint (PDF)
  • T. Kuusi, G. Mingione and Y. Sire: Nonlocal self-improving properties. Anal. PDE 8 (2015), 57-114. Preprint (PDF)


2014

  • P. Baroni, T. Kuusi and J.-M. Urbano: A quantitative modulus of continuity for the two-phase Stefan problem. Arch. Rat. Mech. Anal., 214 (2014), 545-573. Preprint (PDF)
  • R. Korte and P. Lahti, Relative isoperimetric inequalities and sufficient conditions for finite perimeter on metric spaces. Ann. Inst. H. Poincaré Anal. Non Linéaire 31 (2014), 129–154.
  • T. Kuusi and G. Mingione: The Wolff gradient bound for degenerate parabolic equations. J. European Math. Soc. 16 (2014), 835-892.
2013
  • J. Kinnunen, R. Korte, A. Lorent and N. Shanmugalingam, Regularity of sets with quasiminimal boundary surfaces in metric spaces, J. Geom. Anal., 23 (2013), 1607-1640. Preprint (PDF),
  • J. Kinnunen, R. Korte, T. Kuusi and M. Parviainen, Nonlinear parabolic capacity and polar sets of superparabolic functions, Math. Ann., 355 (2013), no. 4, 1349-1381. Preprint (PDF)
2012
  • J. Kinnunen, N. Marola, M. Miranda and F. Paronetto, Parabolic variational problems and regularity in metric spaces, Adv. Differential Equations 17 (2012), 801-832. Preprint (PDF)
  • B. Kawohl, J.J. Manfredi and M. Parviainen: Solutions of nonlinear PDEs in the sense of averages, J. Math. Pures Appl. 97(2) (2012), 173-188. Preprint (PDF)
  • T. Kuusi, J. M. Urbano and J. Siljander: Local Hölder continuity for doubly nonlinear parabolic equations, Indiana Univ. Math. J. 61 (2012), 399-430. Preprint (PDF)


Many more publications can be found on the individual websites of the group members

Page content by: webmaster-math [at] list [dot] aalto [dot] fi